Congruences Involving Generalized Frobenius Partitions

James Sellers

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

The goal of this paper is to discuss congruences involving the function [formula omited], which denotes the number of generalized Frobenius partitions of n with m colors whose order is m under cyclic permutation of the m colors.

Original languageEnglish (US)
Pages (from-to)413-415
Number of pages3
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume16
Issue number2
DOIs
StatePublished - 1993

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Congruences Involving Generalized Frobenius Partitions'. Together they form a unique fingerprint.

Cite this